# SDR CALA2025121012010

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 120,752 hours, 12,319 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED A SMOKE REST UPPER DOOR 3  NON NORM CHECK..NO SMOKE, PERFORMED ALL TEST & T/S IAW FIM TASK 26-14, TASK 809.  R & R OEU BY DOOR 3R, IAW AMM 23-33-02-400-803.  OPS CHECKED GOOD. NO FAULT NOTED. NO SMOKE NOR ODOR FOUND IN THE UPPER REST AREA.
